MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG BIOMONITOR III; IMPLANTABLE CARDIAC MONITOR

BIOTRONIK SE & CO. KG BIOMONITOR III; IMPLANTABLE CARDIAC MONITOR
Model Number 436066
Medical Device Problem Codes Failure to Interrogate (1332); Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
This device was explanted due to failure to interrogate and eri.No adverse patient events were reported.Should additional information be received this file will be updated.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the received device data, as well as the inspection of the quality documents associated with the manufacture of this particular device.The manufacturing process for this device was reviewed and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test proved the device functions to be as specified.The available data were thoroughly inspected.The inspection of the ram dump revealed a memory loss most likely due to an unexpected drop of the battery voltage.Based on the data available for analysis the root cause for that behavior was not determinable and can only be clarified by an analysis of the device itself.However, it cannot be excluded that this occurrence resulted from a defective component.Should the device become available for analysis, this investigation will be updated.

Brand Name
BIOMONITOR III
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
GM  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key23492704
Report Number1028232-2025-05416
Device Sequence Number9106870
Product Code MXD
UDI-Device Identifier04035479158453
UDI-Public(01)04035479158453(17)231231
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K190548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number436066
Device Catalogue Number436066
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer11/12/2025
07/07/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date11/12/2025
07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age75 YR
Patient SexFemale